# SDR 97ZZZX572

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58776
- Make and model: Cessna 182P
- Aircraft serial: 18262288
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Cable
- Part number: 0510105231
- Condition: Frayed
- Location: Flap Indicator
- Part time: 3,390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION, THE FLAP INDICATOR CABLE WAS FOUND TO BE FRAYED.  THIS CONDITION WAS NOTED TO BE JUST AFT OF THE FORWARD PULLEY UNDER THE FLOOR WITH THE FLAPS IN THE FULL DOWN POSITION.  FURTHER INVESTIGATION FOUND THAT WHEN THE FLAPS WERE IN THE FULL UP POSITION, THE CABLE BECAME EXCESSIVELY SLACK AND THE FRAYED PORTION CONTACTED THE FORWARD SIDE OF THE HOLE WHERE IT PASSES THROUGH THE FLOOR BOARD.
